Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Acne With Keppra

Acne With Keppra

Hi friends,

I’m a 31 year old female who has never delt with acne before. Even in my teenage years i would get one pimple here and there occasionally. Ive been o. Keppra 500mg twice daily for about a 1.5 months now, 1 month in i started to notice cystic acne. At first i thought its a small price to pay for being seizure free but now its getting progressively worse and i dont know what to do :(

Has anyone experienced acne with AEDs? Is there any AED u guys can recommend that works well for… read more

A MyEpilepsyTeam Member said:

A dermatologist will help but also tell neurologist. New meds are changing things-as you can see here reactions vary your neuro will know your own individual one best .if it will abate etc .As Rusti said our seizure control is #1 priority.

posted 6 months ago
A MyEpilepsyTeam Member said:

Randy: It was hard to find but with specific searches it came up as a very uncommon side effect (search Acne and keppra). Its possible my acne is unrelated to the medication, but since nothing else in my life has changed thats why i assumed its the medication. I really hope its not but I cant think of one other thing that could be causing it for me personally.

posted 6 months ago
A MyEpilepsyTeam Member said:

Rusti: thank you, at first i didnt mind but now my face literally hurts from the cystic acne. Its just so unusual for me to even have 1 pimple so having approx 10 of them is just concerning for me, but yes maybe i need to follow up with some experts.

posted 6 months ago
A MyEpilepsyTeam Member said:

JenniferADuffek: I think im going to have to see a dermatologist eventually but I just wanted to see if anyone else who is on AED's experienced it. from the responses it looks like im alone with this one lol

posted 6 months ago
A MyEpilepsyTeam Member said:

All the research I’ve done on Keppra, plus I too take it, have not found nor read any side effect that deals with acne.

posted 6 months ago
Already a Member? Log in